Home Drink & Drugs
Read the community guidelines before posting ✨

Spazed out on pills

2»

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    That's not that bad. He's just starting to go through the mad stage everyone goes through of getting a stupidly high tolerance, soon you'll be taking about 15 in a night but then you'll realise it aint worth it and give it a rest and then carry on taking them not so frequently and only doing like 4 to 6 in a night.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    6 pills is still quite a high dose, I know in terms of what people normally use it isnt, but its got to be at least 300mg, which is over double what Shulgin suggests as the perfect dose.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    6 pills is still quite a high dose, I know in terms of what people normally use it isnt, but its got to be at least 300mg, which is over double what Shulgin suggests as the perfect dose.

    It is on an empty stomach and pints of water.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    6 pills in 4 hours is quite a lot.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Rolex's

    We just got new Rolex's round town. I am a big E lover and so is my mate. Now we've both been known to munch quite a few Es in one night. My mate can eat about 18 in a night maybe more - so I don't reckon it's the amount you had. I think it was just the Rolex's. We got some a few weeks ago and my mate ate 3 in ago - which is pretty normal for him and he collapsed on em and they make me feel sick every time I eat one. I think it's just Rolex's - or maybe it was a dodgy E. Maybe you should find someone else to buy em off!

    It is quite early to be double droppin, if you've only just started takin em - you psycho!

    "Let's get this party rockin', let's get double droppin'"
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    18 in a night is a really stupid.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Nice to see you obviously have absolutely no respect for your own brain.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I think it was just the Rolex's. We got some a few weeks ago and my mate ate 3 in ago - which is pretty normal for him and he collapsed on em and they make me feel sick every time I eat one.
    I know near me those Rolexs were really good but then another batch of them came out. So maybe it was the second batch that were dodgy. The people who made the first batch started tinting them blue so that they were recognisable as the good ones.
    Then there were also these oher Rolexs I saw that were really large and domed shape... I heard they made some people ill.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Blagsta wrote: »
    18 in a night is a really stupid.

    I took 18 pills in a night once last summer when my tolerance was really high, and even then I was totally screwed. I would never do that many in one night again though, my tolerance isn't high enough for me to be able to anymore anyway.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    pill 'ed wrote: »
    I would never do that many in one night again though, my tolerance isn't high enough for me to be able to anymore anyway.

    Its not about being able to take that many, its about the fact that taking that many puts your body at considerably higher risk, and the neuron damage is bound to be more significant. And of course all that will happen, as you know is you just get 'fucked up' and you dont get the euphoria - which is supposed to be the whole point of MDMA, isnt it?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    budda wrote: »
    Its not about being able to take that many, its about the fact that taking that many puts your body at considerably higher risk, and the neuron damage is bound to be more significant. And of course all that will happen, as you know is you just get 'fucked up' and you dont get the euphoria - which is supposed to be the whole point of MDMA, isnt it?

    I was combining pink Kangaroo's, X-Factor triangles and Double Cherry's so I was hallucinating like mad. The euphoria was still there as far as I can remember, not quite as intense rushes though.
  • JadedJaded back for more Posts: 2,682
    You say it like the branding on pills makes them different drugs! Have you ever considered that some of these effects are coused by your body going into toxic overload, and not the direct effect of the chemicals?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    LadyJade wrote: »
    Have you ever considered that some of these effects are coused by your body going into toxic overload, and not the direct effect of the chemicals?
    Like loads of other users on the drugs board I occassionally get hallucinations like tribal patterns, animal masks and glasses on people. This happens towards the end of the night but I only ever have 3 or4 pills which I've topped up in halves. Do you think these hallucinations are caused by toxicity or by the chemicals in the pills?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    lipsy wrote: »
    Like loads of other users on the drugs board I occassionally get hallucinations like tribal patterns, animal masks and glasses on people. This happens towards the end of the night but I only ever have 3 or4 pills which I've topped up in halves. Do you think these hallucinations are caused by toxicity or by the chemicals in the pills?

    MDMA is a mild hallucinogen, so probably a bit of both.
  • JadedJaded back for more Posts: 2,682
    lipsy wrote: »
    Like loads of other users on the drugs board I occassionally get hallucinations like tribal patterns, animal masks and glasses on people. This happens towards the end of the night but I only ever have 3 or4 pills which I've topped up in halves. Do you think these hallucinations are caused by toxicity or by the chemicals in the pills?

    MDMA (as well as lots of things that pass as E) can act as a mild hallucinogen, which I imagine would be amplified by tiredness, so in that case it doesn't sound like it. I was more referring to the 'so fucked up I can't see straight' effect reported by some users.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    It's more likely to be MDA in the pills making you trip.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Addict wrote: »
    It's more likely to be MDA in the pills making you trip.

    Bingo, and of course this will cause the walking problems, eye wiggles and other side effects from pills people complain about (or like).
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Addict wrote: »
    It's more likely to be MDA in the pills making you trip.
    Thats what I always assumed it was but I'd never considered "toxic overload" before :nervous:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    My mate spazed out as well, not sure what pil they were though, how big were you ones?
  • SkiveSkive No discipline. No morality. No respect. New ForestPosts: 15,265 Skive's The Limit
    I got those tribal type patterns (a mixture of green and yellow) all over any skin I could see, just after 2 or 3 Traingular Mitsi's.
    Some of the most amazing visuals I've ever had.
    Weekender Offender 
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    The visuals I had from the 18 pills mixture of kangaroo's, x factors and double cherries were some of the most intense and realistic hallucinations I've ever experienced aswell.
    I took 8 of those Shrek 2 pills once and everyone's faces were missing...as in their face was there but without any eyes, a nose or a mouth.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Addict wrote: »
    It's more likely to be MDA in the pills making you trip.

    I think that MDMA is partly metabolised to MDA, whcih could account for trippiness at high doses.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Skive wrote: »
    I got those tribal type patterns (a mixture of green and yellow) all over any skin I could see, just after 2 or 3 Traingular Mitsi's.
    Some of the most amazing visuals I've ever had.

    yea the visuals are pretty strange.. they've always got a very spiritual/tribal touch to them .. its very tricky to put in words

    n seein people with glasses is class :D
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Blagsta wrote: »
    I think that MDMA is partly metabolised to MDA, whcih could account for trippiness at high doses.

    I think if you use very high doses of MDMA in a short period there is something in the metabolisation which turns it into MDA. I dont think it happens if you use smaller doses.
Sign In or Register to comment.